# SDR DXTA200500610

- Difficulty date: February 27, 2005
- Submitted: March 1, 2005
- Operation: Air carrier
- Aircraft: N710QS
- Make and model: Cessna 650
- Aircraft serial: 6507100
- Aircraft time: 4,140 hours, 3,155 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Vibration
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

UPON NORMAL LANDING GEAR RETRACTION, NOSE GEAR WOULD RETRACT AND SOON AFTER (10 MIN) AUDIBLE BUMP WAS HEARD WITH NOTICABLE VIBRATION.  APPROX 10 MIN LATER SAME SOUND & VIBRATION WAS HEARD A SECOND TIME, BUMP & VIBRATION WAS NOTED IN ALL PHASES OF FLIGHT.  ITEM IS UNDER INVESTIGATION.
